Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had abortion 2 weeks ago, on prenatal vitamins, having sex. Can I concieve now?

Hi, I just had an abortion 2 weeks ago and I feel really guilty and want to get pregnant again. I heard that the few weeks after an abortion is a high risk of getting pregnant again. So I wanted to know if I m still taking my prenatal vitamins and is having sex now is there a higher chance of m me getting pregnant with pre come?
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Normal ovulation can set in sooner after an abortion than a delivery. It can occur as early as 3 weeks after abortion and conception is possible within the first month after an abortion. You can continue taking your prenatal vitamins as they are good for conception. You may need to wait for at least one month before you can see the result. Continue with your normal sexual life and wait. Please get further suggestions from your doctor. Good luck.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor